| || |
quick suboxone/opiate recovery question
quick suboxone/opiate recovery question
so ive been reading these forums for a while, but got frustrated cuz my condition is unlike many others. for about 4-6 months i did about 40mg/oc(all broken up from an 80) a day, sometimes way more like 120, sometimes two or three days doing only 20, but i could never get past one day without feelin like death. i decided to stop earliar this month (august). in a poor decision i did some. now, however, it has been 12 days since doin an oc. however i have a new problem: i took suboxone after getting through three days of oc withdrawal which helped amazingly. i tapered myself down from what little suboxone i had but now im clearly feeling suboxone withdrawls. the physical symptons arent bad whatsoever except for the aching back and poor sleeping. but the mental symptons are horrendous, ive always been someone who never ever had problems mentally- now im dealing with anxiety and depression. i ONLY took /FIVE/ 8mg suboxone tablets, never more than 4mg at a time, and i Know thats whats doing it. its been 3 days since i stopped the sub after getting down to around .5/.25 mgs (its hard to tell exactly). anyways any idea if or when ill feel better? in college btw.
thanks for your input robert. i understand what youre saying, but >> rather jus take a little sub and tough it out rather than get dependent on it. dont get me wrong, >> love to take the suboxone everyday, but i just dont think its rationale, and at some point it needs to stop so why not sooner than later? again, if anyone has any advise to deal with the mental issues >> love to hear it... i went for a run today after making a nice breakfast, and i just cant shake the feeling. when i took the sub i felt as "normal" as i have in a while, but without it has been a struggle whenever my mind is not completely occupied elsewhere.
I agree with ROb............ oxy's are long acting drug. 36 hour at least and that depends on you metabolism. For me.... I think the subs stay in my system a lttle bit longer then the half life of 36 hours. I think you could still be in wd a bit, try a little herbel tea to settle the soul. I had to finally give in, close my windows and wail. I mean loud, hard crying. I cried for two hours straight. My face was so swollen I had to put cold packs on it. I fell asleep and woke up refreshed.
Give it a try. While using we shove so much under the radar, we dont even realize how much we dont deal with. Getting clean is not easy and I dont just mean wd, I mean emotionally. All those things we were so proud of that didnt bother us.... well look out.
Keep posting, regurgatate. Get it off your chest.
thanks Sister. to provide a little more information i tried quitting at the beginning of this month, but gave in after about ten days cuz i thought i was better. did it again a couple days later then back stopped for now (almost up to 13 days). sooo really i really dont have that much in my system this month. i think the mental part is the hardest, i broke down when i was on about day 3, and it did feel better afterwards but of course that was the beginning of a tough experience. now i think its a combination of, as rob said, the drug still lingering its withdrawal effects, and re-adjusting to life without the drug. its by far the worst thing ive gone through in my life but i can at least get solace in that i know this is the last time ill ever have to deal with it.
Hi I'm new and about 3 weeks clean and on Suboxone through my medical doc. I started on the 8mg tab and now I'm trying to taper down to between 4-5mg. I do find that it's hard moving from the 8mg. I get achy in my next & shoulder, legs and ankles. I was taking Oxycodone straight for about 2.5 years. I was taking also prior but I had become pregnant and was albe to stop cold turkey. That was so fun fun...but I started again after my son was born. He's going to be 3 in November. I started the sub June 28 2012 and it's been very difficult mentally for me. I have the support of my family and husband, thank god, but it's been very tough not having those pills on a daily basis. I had gotten up to 8-9 30mg a day! I work full time and those pills would definately help me get through stress at work and home. I just hope that I can continue with this process of tapering the subs and mentally being able to overcome all this. I'm also on 80mg of Prozac. My doc won't really give me anything for my anxiety because they're most habit forming as well. Any thoughts on something that helps with nerves and non habit forming. I take Melatonin at night which I find helps me to sleep, but I still wake up during the night. I also have a lot more nightmares but I guess that's becuase I haven't been taking pills all day and my mind is finally able to dream....
Originally Posted by april0279
check out that link on how to taper off subs... first off. you are not clean. subs are still an opiate. so well you may be having dreams from being off the pills, omg wait till you are off the subs as well. something to look forward to. lol.
you should be able to go to 6mg for your next drop, with no discomfort at all. i know, ive done it. i was on 12mg to start. it was too high.
subs make it possible to taper a lot easier, but you have to want it... read the link and have a go. you have nothing to lose, the longer you stay on subs, the harder it will be to get off.
once you are off, then you can call yourself clean.